The weil-petersson geodesic fiow is ergodic

K. Burns*, H. Masur, A. Wilkinson

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


We prove that the geodesic flow for the Weil-Petersson metric on the moduli space of Riemann surfaces is ergodic (and in fact Bernoulli) and has finite, positive metric entropy.

Original languageEnglish (US)
Pages (from-to)835-908
Number of pages74
JournalAnnals of Mathematics
Issue number2
StatePublished - Mar 2012

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'The weil-petersson geodesic fiow is ergodic'. Together they form a unique fingerprint.

Cite this